# SDR DALA2018112606792

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 74,344 hours, 55,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Horn
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CORROSION CRACK ON RT WING INBOARD SLAT. REPLACED RT SLAT HORN PER MD88 AMM 27-80. (LP5059545)
